| Model Number |
DTMA1D4 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was unable to establish telemetry with the cardiac resynchronization therapy defibrillator ( crt-d).The patient rebooted the monitor and reset the reader but the issue was unresolved.The patient was referred to the clinic.The crt-d and monitor remain in use.No patient complications have been reported as a result of this event.